How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 31330
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

hello today when i was eating at a bbq we had i felt this little

Resolved Question:

hello today when i was eating at a bbq we had i felt this little feeling in my tummy and i still have it now.. and i get this twiching/ fast pulsing where my wasit is as i just ate 2 pirces of toast and 3 mins later i get this feeling and dont know what is wrong with me and scared i have sumthing life threating and scared i could die as when i stand up i feel really breathless and a weird feeling in my whole body and i get this twiching/fast pulsing everywhere in my body and it is a strong twiching/pulsing too what is wrong and so so scared
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 7 years ago.



These symptoms of yours do not denote any life threatening illness. They are not related to any organ system problem or pathological process, so you should not be worried at all. Relaxing yourself, deep breathing, listening to some music, watching TV may help you. If one start thinking about serious illness or disease process, one can get too anxious and panicky. I would suggest you, not to worry at all, do not think about them, as they do not fit any disease process.


Please feel free for your follow up questions.


Dr. Arun

Customer: replied 7 years ago.
why have i been having these strong fast twiching/pulsing in my whole body and why do i feel breathless and with that i get the light pain in the low part of my tummy near my belly button and yesterday i had high blood prussure that was 170/90 and my heart rate then was only 45bpm
Expert:  Dr. Arun Phophalia replied 7 years ago.



Fast twitching pulses in the body can occur due to increased caffeine consumption (drinking lot of caffeine drinks), due to the medications or electrolyte balance etc, but with breathlessness and pain in abdomen (all of the three are different organ system), this would denote panic reaction or anxiety, as these symptoms do not correlate to each.


A sudden high blood pressure and low pulse would warrant (if you are taking it by your home instrument), confirmation by a mercury instrument or another instrument. The anxiety can cause high blood pressure. If you have been diagnosed hypertension (high blood pressure) by a physician, you should regularly take your medicine and keep checking it regularly. An occasional increase would warrant change in your medication. If you have not been diagnosed hypertensive patient, an occasional rise can occur, as I mentioned with the anxiety. Still if this recurs, you will need some kind of medications, so this is controlled.


Dr. Arun

Customer: replied 7 years ago.
whe i took my blood prussure yesterday when it was high it was counting up to 210 b4 it counted down again so does that mean that ur blood prussure is going to be high and why is it the sumtimess when u take ur blood prussure and it gives u a heart symbol when it gives u ur reading... please tget back to me asap... i feel that if my dad cuddles me and give me a kiss i feel i cant breath at all and then i get so so worried and scared... and i forgot to take me antiboctics today as i had another dentist appointment 3 days ago and i still have to saty on the meds for 5 days can i take 2 antibotics now would that be ok or can i overdose on them if i take 2 b4 i go to bed...
Expert:  Dr. Arun Phophalia replied 7 years ago.



Taking the missed antibiotic dose together would not be right. A gap of around 4-6 hours would be minimum, if you are taking an antibiotic which is to be taken twice a day. If you get up in night, you can take that dose. A 210 blood pressure is high and your doctor should find reason for it. If this is frequent, you will need medicine, but for that, you should not be worried now. Though, if this high blood pressure occurs, a medical consultation should be sought.


Dr. Arun

Dr. Arun Phophalia and 5 other Health Specialists are ready to help you